MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP METAL/METAL HIP SYSTEM; HEAD, FEMORAL, COCR 36MM

ENCORE MEDICAL L.P. FMP METAL/METAL HIP SYSTEM; HEAD, FEMORAL, COCR 36MM
Model Number 497-36-000
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to chronic dislocation.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to chronic dislocation.The previous surgery and the revision detailed in this investigation occurred 2.7 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to chronic dislocation.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the patient's dislocation.There are multiple factors that may contribute to the event that are outside the control of djo surgical such as: patient activities, inadequate soft tissue support, excessive range of motion, patient bone deterioration or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FMP METAL/METAL HIP SYSTEM
Common Device Name
HEAD, FEMORAL, COCR 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7292321
Report Number1644408-2018-00158
Device Sequence Number1237517
Product Code JDI
UDI-Device Identifier00888912024051
UDI-Public(01)00888912024051
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model Number497-36-000
Device Catalogue Number497-36-000
Device Lot Number638C1216
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-350, LOT 931B1064; 411-00-350, LOT 931B1064
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;